# SDR DL76G011677

- Difficulty date: October 15, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 44,721 hours, 11,941 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Part number: 112T700529
- Condition: Mismanufactured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF REWORK TO THE LT STRUT AS DETAILED IN THE STRUT IMPROVEMENT PROGRAM THE INBOARD AFT PITCH LOAD FITTING WAS INCORRECTLY MACHINED.  REPAIR ER/A 398045-14AD.
